# SDR USAA2008122292299

- Difficulty date: December 2, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6130736 - CRACK ON VERTICAL CHORD WEB AT BS 178, WL 184, RBL 5.7.  REPAIRED VERTICAL CHORD WEB AT BS 178, WL 184, RBL 5.7 IAW US AIRWAYS EA 132171.
